# SDR F3LA200800338

- Difficulty date: June 12, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 18,450 hours, 8,712 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Deu
- Part number: Z080H0005110
- Part serial: 030H00059271
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FLIGHT CREW NOTICED MANY CABIN LIGHTS ON THE RT SIDE OF THE AC COMING ON AND OFF.  THE F/A ALSO NOTICED A BURNING ODOR OVER SEAT ROWS 16 TO 18 ON AC RT.  MAINT REMOVED AND REPLACED 200RH 12 DEU-A IAW AMM 23-73-46 PAGE BREAK 401 AND OPERATIONAL CHECKED GOOD.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (A)
